# SDR UIEA2018080701632

- Difficulty date: August 7, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,591 hours, 16,538 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT FWD WINDOW EICAS MESSAGE ON AFTER LANDING REPEAT WRITE UP. PERFORMED OP/BITE TEST IAW AMM 30-44-00, TEST PASSED. OPS GOOD.
